# SDR DALA2019100393666

- Difficulty date: September 29, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,256 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL DOUBLER AT LT PYLON, NAC. STA. 114.5 LT SIDE.  THE DOUBLER WAS REPAIRED PER ER/A 581756-14 REV.ORG AND ETI-57-19-113REV. 6.
